Seguir
Manuel Ritoré
Título
Citado por
Citado por
Año
Proof of the double bubble conjecture
M Hutchings, F Morgan, M Ritoré, A Ros
Annals of Mathematics, 459-489, 2002
1922002
From constant mean curvature hypersurfaces to the gradient theory of phase transitions
F Pacard, M Ritoré
Journal of Differential Geometry 64 (3), 359-423, 2003
1622003
Area-stationary surfaces in the Heisenberg group H1
M Ritoré, C Rosales
Advances in mathematics 219 (2), 633-671, 2008
1492008
Isoperimetric domains in the Riemannian product of a circle with a simply connected space form and applications to free boundary problems
RHL Pedrosa, M Ritoré
Indiana University Mathematics Journal, 1357-1394, 1999
1221999
Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones
M Ritoré, C Rosales
Transactions of the American Mathematical Society 356 (11), 4601-4622, 2004
852004
Rotationally invariant hypersurfaces with constant mean curvature in the Heisenberg group ℍ n
M Ritoré, C Rosales
The Journal of Geometric Analysis 16 (4), 703-720, 2006
832006
Stable constant mean curvature tori and the isoperimetric problem in three space forms
M Ritoré, A Ros
Comment. Math. Helv 67 (2), 293-305, 1992
811992
Isoperimetric regions in cones
F Morgan, M Ritoré
Transactions of the American Mathematical Society 354 (6), 2327-2339, 2002
592002
Constant geodesic curvature curves and isoperimetric domains in rotationally symmetric surfaces
M Ritoré
Communications in Analysis and Geometry 9 (5), 1093-1138, 2001
582001
A proof by calibration of an isoperimetric inequality in the Heisenberg group
M Ritoré
Calculus of Variations and Partial Differential Equations 44 (1), 47-60, 2012
552012
Examples of area-minimizing surfaces in the sub-Riemannian Heisenberg group with low regularity
M Ritoré
Calculus of Variations and Partial Differential Equations 34 (2), 179-192, 2009
522009
The classification of complete stable area-stationary surfaces in the Heisenberg group H1
A Hurtado, M Ritoré, C Rosales
Advances in Mathematics 224 (2), 561-600, 2010
462010
Mean curvature flow and isoperimetric inequalities
M Ritoré, C Sinestrari
Springer Science & Business Media, 2010
452010
The spaces of index one minimal surfaces and stable constant mean curvature surfaces embedded in flat three manifolds
M Ritoré, A Ros
Transactions of the American Mathematical Society 348 (1), 391-410, 1996
411996
Existence of isoperimetric regions in contact sub-Riemannian manifolds
M Galli, M Ritoré
Journal of Mathematical Analysis and Applications 397 (2), 697-714, 2013
382013
Proof of the double bubble conjecture
M Hutchings, F Morgan, M Ritoré, A Ros
Electronic Research Announcements of the American Mathematical Society 6 (6 …, 2000
372000
The relative isoperimetric inequality outside convex domains in R n
J Choe, M Ghomi, M Ritoré
Calculus of Variations and Partial Differential Equations 29 (4), 421-429, 2007
322007
Area-stationary and stable surfaces of class C1 in the sub-Riemannian Heisenberg group H1
M Galli, M Ritoré
Advances in Mathematics 285, 737-765, 2015
292015
The relative isoperimetric inequality in Cartan-Hadamard 3-manifolds
J Choe, M Ritoré
Walter de Gruyter 2007 (605), 179-191, 2007
212007
Isoperimetric inequalities in Euclidean convex bodies
M Ritoré, E Vernadakis
Transactions of the American Mathematical Society 367 (7), 4983-5014, 2015
202015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20